On invariant sets in Lagrangian graphs

Download full text files

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:XiaoJun Cui, Lei ZhaoGND
URN:urn:nbn:de:bvb:384-opus4-624207
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/62420
ISSN:1674-7283OPAC
ISSN:1862-2763OPAC
Parent Title (English):Science China Mathematics
Publisher:Springer
Place of publication:Berlin [u.a.]
Type:Article
Language:English
Year of first Publication:2010
Publishing Institution:Universität Augsburg
Release Date:2019/09/24
Tag:General Mathematics
Volume:53
Issue:12
First Page:3095
Last Page:3098
DOI:https://doi.org/10.1007/s11425-010-4085-5
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Lehrstuhl für Analysis und Geometrie
Dewey Decimal Classification:5 Naturwissenschaften und Mathematik / 51 Mathematik / 510 Mathematik
Licence (German):Deutsches Urheberrecht